# SDR QXEA20200824258

- Difficulty date: August 22, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 44,517 hours, 47,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LUMINESCENT ESCAPE STRIP IN FRONT OF SEAT 1B IS PULLED UP. REMOVED FROM SERVICE. RE-SECURED LUMINESCENT ESCAPE STRIP IN FRONT OF SEAT 1B AS REQUIRED. NO FURTHER DEFECTS NOTED, RETURNED TO SERVICE.
